# SDR HNAA2015120100354

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 50,971 hours, 60,599 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SUSPECTED FUEL LEAK.  INSPECTED NR 1 ENGINE FOR FUEL LEAK.  GROUND AN AIRCAFT. NO LEAK NOTED AT THIS TIME.
